# SDR FDEA202506281072

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 55,968 hours, 31,294 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57141304201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RT WING FUEL TANK RIB9 REAR SPAR LOWER BOOM OUTBD HOLE W FOUND CRACK SIGNAL. COMPLIED WITH EA 6-5710-T0383952 P1 TO REPAIR RH WING REAR SPAR BOTTOM FLANGE HOLE W/558 BETWEEN RIB9 AND 10 CRACKS.  THIS EA   DEVIATES FROM EO 6-5710-7-5001.THIS IS A CAT.B REPAIR. ENMDS IS SET FOR 6 MONTHS   TRACKING PENDING DTA. MAJOR REPAIR IAW GMM6-2-100.
